default-icon
Pain in upper abdomen
I had vomiting on last friday. pain in the abdomen (upper)persists.I had taken Drotin tb. I am diabetic for the last 15 yrs. on glynase 5mg twice.
37 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. I can understand your concern but you have given very less history. The site of the pain is necessary to be mentioned. It could be gastritis, acute gastroenteritis etc. Take a tab. Pan-l once a day half an hour before food. Consult a physician in person for further treatment. You may require a course of antibiotics. And also certain tests may be required. Take a cup of curd twice a day after food. Have a soft diet. Best regards. Dr. Anil Kumar Jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.